advertisement
Question
Posted by: Recluse | 2004/12/02

Shaun, PARIS, CS

Hi guys,

sorry to leave you like that yesterday afternoon but if my message was read correctly at the end you would have gathered that i took an od. really not feeling to well this morning, shaky, irritable and more miserable and depressed than yesterday. i don't know why i did it and best of all is that no one even noticed and i am still alive and have something a bit more extreme than a mother of a hangover. so my cry for help was afterall ignored or not noted by my significant others yet by the loyal helpers on this forum.

i just want to die, life is so worthless and believe me i really made an effort previously to be positive. it was jut the cherry on the cake. i want to end this pain. i don't feel like talking to my shrink.

i hate the month of december. i hate myself, i am a looser and keep on convincing myself that things will get better - well they don't .. i live in a fools paradise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Recluse,
Delighted that you are still with us, and returned to the forum. Excellent news that your od didn't do too much harm --- this is one action in life, where failure is a major success, and success is a major failure. You are not a failure, and certainly are not doomed to be a failure. You don't deserve to be hated, but yourself or anyone else. And whatever the details of this problem are, it CAN be dealt with. So, things haven't got better YET. That doesn't mean that they won't get better, just that it really feels AS IF they won't.
You deserve to see a shrink for a re-assessment of the situation and advice on treatment options from here on in, and to see a personal counsellor to sort out what all feels so wrong, and how it can gradually be put right again.
Let's see now. brozam would leave you groggy and sleepy, but may otherwise be OK. SPasmends, I don't know the ingredients. Myprodol is a mixture, with Paracetamol ( which in OD may not be good for the liver, an can cause liver damage showing some days later, so it's a good idea, maybe through a casualty Dept to get a physical checkup and a blood test for liver damage / liver function ; and it has Ibuprofen ( the ingredient in Brufen ) which is an anti-inflammatory painkiller, which can cause stomach irritation even some bleeding there ; and codeine, which can cause impressive constipation, as well as grogginess. So, best to see a doctor, and keep up fluid intake to help wash it out of your system ( apart from which, if there's anything that feels worse than vomiting anyway, it's vomiting on an empty stomach.)


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Shaun | 2004/12/02

Oh you're right, bad mixture R. Good advice from Paris, as usual. Don't worry about being being frank, some-one might just be eating a few right now...
I dunno about the others, but I know Myprodol is quite strong. I can just imagine what the spasmends may be doing to your tummy muscles right now... If you need to, go check a doc. If you still feel drowsy & not all with it, then the stuff is still in your system.
Take your time R, just try work in the liquids before dehydrating ok.

Regards,
Shaun

Reply to Shaun
Posted by: recluse | 2004/12/02

oh boy, what a nightmare, i don't think i can vomit anymore. sorry to be so frank but it is only my own fault that i'm feeling this way and i have the odasity to ask for your help
Shaun- i took an od on a mix i think in totyal about 40 from spasmends, myprodol some brozam don't know the rest
be back just now...

Reply to recluse
Posted by: PARIS | 2004/12/02

Hi Recluse!!!!

Thank goodness you're still here with us. I was thinking about you the whole night last night. Praying that God will bring you back to the Forum today, and he has answered my prayers.

Listen Recluse, you have a purpose on this earth that's still waiting to be fulfilled, if it wasn't supposed to be this way then you would not be with us today. I know life tends to suck on a bogg some times, and it always seems to kick you in the gut when you're down. But babe, you can only hit rock bottom, from there you can only go up.

I dont know what your circumstances are (maybe you can talk to us about it more in depth) dont be afraid to open up to us. We're here to listen to you, and if possible to help you through what ever it is you're going through.

Maybe you should take some time to rest. It cant be very good for you to be at work today after an overdose.
If thats not possible, then just try take it easy. Your bodies not a machine, you need to look after it. Banana is a very good source of ceratonin, maybe get yourself a nice shake and let mother nature work its magic on your tired mind.

Thanks for letting us know that you're ok Recluse.

I look forward to hearing from you.

PARIS
XXX


Reply to PARIS
Posted by: Shaun | 2004/12/02

Hi You,

I'm glad you're back here to chat with us. Often this forum helps us more than we give it credit for.
Yes I did gather that you took an overdose, but thought that it may have been brought on by something you may have been forced to do.
Hey a fool's paradise is not so bad, it is after all paradise, is it not. I should know coz often that is all that I have. My very own personal "bubble" where life can be just like how I imagine it should be, & everything thing can be so nice just like in my mind.

So what did you take, & how much??? You think you was not noticed??? Well if you want, e-mail me here & I'll tell you all about it... shan0001(at)yahoo(dot)com.

You are not a loser! You don't really hate yourself! You don't really want to die, not if I have anything to do about it! You are not worthless! And things will most definitely get better! They often get worse before they get better.

Now e-mail please, I have something important to tell you...

Regards,
Shaun

Reply to Shaun

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement